Some non-asymptotic results on resampling in high dimension, II: Multiple tests

Type de document :
Article dans une revue
The Annals of Statistics, IMS, 2010, 38 (1), pp.83-99
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00446197
Contributeur : Philippe Macé <>
Soumis le : mardi 12 janvier 2010 - 11:48:17
Dernière modification le : mercredi 12 octobre 2016 - 01:02:59

Identifiants

  • HAL Id : hal-00446197, version 1

Collections

Citation

E. Roquain, S. Arlot, G. Blanchard. Some non-asymptotic results on resampling in high dimension, II: Multiple tests. The Annals of Statistics, IMS, 2010, 38 (1), pp.83-99. <hal-00446197>

Partager

Métriques

Consultations de la notice

54